# SDR AALA202411250041

- Difficulty date: November 19, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 73,920 hours, 34,255 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FLOOR PANEL 262LG. MAINTENANCE REPLACED FLOOR PANEL 262LG AT AFT GALLEY AREA. IAW DWG-D53676805FOR INSTALLATION REFER TO JOB CARD 26C26053014. STEP 15 AND STEP 16.
